Ask a doctor

Can Restylane or Juviderm in Tear Trough Absorb or Get into the Sinuses? I Have Headache/swollen?

I had the procedure done 2 yrs ago..have constant headache and swollen baggy eyes, look 100 years old. can this get into my sinuses? or brain? HELP>

Doctor Answers (9)

Restylane does not migrate

+1

I am sorry you are suffering from migraines and headaches but it does not sound like it is related to a procedure from two years ago.  I suggest you consult an ENT surgeon to properly analyze you and find out what the nature of the problem is to help you.

New York Dermatologist
5.0 out of 5 stars 23 reviews

Restylane in Tear Troughs with Sinus and Brain Penetration?

+1

  Sinus and Brain penetration of the Juvederm or Restylane after injection to the tear trough has not been reported.

Los Angeles Plastic Surgeon
5.0 out of 5 stars 147 reviews

Can Restylane or Juvederm in tear trough absorb or get into the sinuses?

+1

In general, the typical side effects of Restylane may include:

1) Minor bruising and swelling
2) Infection
3) Hematoma
4) Redness
5) Irregularities due to poor technique

The filler will not migrate from the injection site. With that being said, there is no risk of it being absorbed into your sinuses or brain. I would advise you to speak with your physician about your other issues, as you may have another problem that needs immediate treatment. I hope this helps, and good luck to you.

Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/

Charlotte Facial Plastic Surgeon
5.0 out of 5 stars 19 reviews

Restylane and sinus issues

+1

I would follow up with your provider, however it's unlikely you are experiencing sinus issues from the dermal filler you had done 2 years ago.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Can Restylane or Juvederm in the tear trough absorb into the sinuses?

+1

Hello, and sorry to hear about the issues you are experiencing. It is not possible for filler to absorb into your sinuses. It stays localized in the area it is injected. An in person exam would be necessary to help determine the cause of your symptoms. I hope this helps, and I wish you the best of luck. 

Web reference: http://www.spaldingplasticsurgery.com/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Can Restylane or Juviderm in Tear Trough Absorb or Get into the Sinuses? I Have Headache/swollen?

+1

 No, the sinuses are spaces deep within the facial bones and do not communicate openly with the tissues above the bone.

Web reference: http://www.drfpalmer.com

Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Restylane into Sinuses?

+1

Hi TR.  It would be estremely unusual and maybe even impossible for Restylane to get into the sinuses or the brain.  The injections would have to go very wrong and if they had gone this wrong, you as a patient would have had other symptoms that went along with the botched injection.  In addition, these products will not last 2 years in your body.

We would consider a checkup with your personal care physician to discuss any symptoms that concern you as they are very likely unrelated to the injections.

Web reference: http://www.celibre.com/restylane.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Restylane or Juvederm in the Sinuses?

+1

Restylane and Juvederm cannot be absorbed into the sinuses. Whether they are injected shallowly or more deeply, the product doesn't get "absorbed" into the sinuses or the brain. If it was 2 years ago, additionally, either filler should be gone. Thus, something else is causing your issues.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Can Restylane or Juvederm get into sinuses

+1

Under normal anatomic conditions, injection of Restylane or Juvederm under the eyes should not be able to get into the sinuses or brain.  I would look into other causes for your headache and eye issues.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...